Texas, 2022Heat in Texas, June 10 to 12, 2022
June 10 to 12, 2022 · NWS CRP · 9 events in 6 counties and zones
Very warm temperatures and high humidity provided dangerous heat conditions over the Coastal Bend during the afternoons of the 10th, 11th, and 12th. Afternoon heat index values increase to around 112 degrees.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Very warm temperatures and high humidity provided dangerous heat conditions over the Coastal Bend during the afternoons of the 10th, 11th, and 12th. Afternoon heat index values increase to around 112 degrees.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 10, 11:26 AM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 10, 11:26 AM CST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1226 PM CDT Fri Jun 10 2022
.AVIATION /18Z TAFs/...
VFR conditions are expected to prevail through the majority of the
TAF period. Low level moisture trapped beneath a near surface
inversion will promote the development of IFR to MVFR ceilings and
visibilities at VCT and ALI starting 08-10Z through 14Z and will
need to monitor CRP for temporary impacts. Otherwise, southwest to
south winds are expected to back to the southeast for coastal
terminals as the seabreeze moves inland this afternoon with gusts
at CRP and VCT near 25 knots. Expect winds to decrease into the
8-12 knot range after sunset at most terminals.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 77 99 78 96 79 / 0 0 0 0 0
Victoria 76 102 77 99 77 / 0 0 0 0 0
Laredo 78 107 77 107 77 / 0 0 0 0 0
Alice 75 103 76 103 77 / 0 0 0 0 0
Rockport 80 94 81 93 82 / 0 0 0 0 0
Cotulla 77 108 77 109 76 / 0 0 0 0 0
Kingsville 76 101 77 101 77 / 0 0 0 0 0
Navy Corpus 80 91 80 92 81 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Heat Advisory until 7 PM CDT this evening For the following
zones: Bee...Coastal Kleberg...Coastal Nueces...Coastal San
Patricio...Duval...Goliad...Inland Kleberg...Inland
Nueces...Inland San Patricio...Jim Wells...La Salle...Live
Oak...McMullen...Victoria...Webb.
GM...None.
&&
MSH/98...AVIATIONHazardous weather outlook, Jun 10, 4:16 AM CST, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
516 AM CDT Fri Jun 10 2022
TXZ229>234-239>247-342>347-442-443-447-111030-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
516 AM CDT Fri Jun 10 2022
This hazardous weather outlook is for South Texas.
.DAY ONE...Today and Tonight
A Heat Advisory is in effect for most of south Texas today from 1
to 7 PM for heat index values from 110 to 114
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
Heat Advisory conditions are expected, with heat index values above
110 degrees, over the inland Coastal Bend to the Brush Country
during Saturday and Sunday afternoon. Heat index values will be from
105 to 109 degrees over the rest of the Coastal Bend to the Victoria
Crossroads Saturday and Sunday, continuing across all areas with the
exception of the islands every afternoon thereafter.
Elevated fire weather conditions will be possible in the afternoon
Monday and Tuesday across the Brush Country.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
GMZ231-232-236-237-250-255-270-275-111030-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
516 AM CDT Fri Jun 10 2022
This hazardous weather outlook is for the Middle Texas
Coastal Waters.
.DAY ONE...Today and Tonight
Small Craft Exercise Caution conditions are expected this
afternoon and tonight.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
Small Craft Exercise Caution conditions are expected Saturday
through Tuesday, except for Small Craft Advisory conditions possible
nightly Saturday night through Tuesday night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
HA/EMF
Heat, Inland Nueces County
- When
- June 10, 2:00 PM CST to 5:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values rose above 110 degrees during the afternoon. Maximum heat index values were around 112 degrees.
Heat, Inland Kleberg County
- When
- June 10, 2:00 PM CST to 5:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Heat index values rose above 110 degrees during the afternoon. Maximum heat index values were around 112 degrees.
Heat, Coastal Kleberg County
- When
- June 10, 2:00 PM CST to 5:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Heat index values rose above 110 degrees during the afternoon. Maximum heat index values were around 112 degrees.
Heat, Coastal Nueces County
- When
- June 11, 2:00 PM CST to 5:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values rose above 110 degrees during the afternoon. Maximum heat index values were around 112 degrees.
Heat, Inland Nueces County
- When
- June 11, 2:00 PM CST to 5:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values rose above 110 degrees during the afternoon. Maximum heat index values were around 112 degrees.
Heat, Coastal Kleberg County
- When
- June 11, 2:00 PM CST to 5:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Heat index values rose above 110 degrees during the afternoon. Maximum heat index values were around 112 degrees.
Heat, Jim Wells
- When
- June 11, 2:00 PM CST to 5:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Heat index values rose above 110 degrees during the afternoon. Maximum heat index values were around 112 degrees.
Heat, Inland Kleberg County
- When
- June 12, 2:00 PM CST to 5:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Heat index values rose above 110 degrees during the afternoon. Maximum heat index values were around 112 degrees.
Heat, Victoria
- When
- June 12, 2:00 PM CST to 5:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Heat index values rose above 110 degrees during the afternoon. Maximum heat index values were around 112 degrees.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Mississippi, June 10, 2022$85,000 · 1 in hail · 30 events
- Hail and Damaging Winds in Kansas, June 10, 2022$42,000 · 61 kt wind · 38 events
- Flash Flooding and Damaging Wind in Louisiana, June 10, 2022$115,000 · 50 kt wind · 9 events
- Flash Flooding and Flooding in Oklahoma, June 10, 2022$50,000 · 65 kt wind · 6 events
- Flood and Hail in Wisconsin, June 10, 2022$30,000 · 1.75 in hail · 13 events
- Heavy Rain in Oregon, June 10 to 11, 2022$50,000 · 2 events
- Excessive Heat and Heat in California, June 10 to 11, 202225 events
- Lightning Strike in Florida, June 10, 20223 injured · 1 event
- Damaging Winds in Mississippi, June 10, 20221 injured · 52 kt wind · 5 events
- Marine Thunderstorm Winds and Waterspouts in Gulf of Mexico, June 10, 202251 kt wind · 11 events
- Damaging Winds in Alabama, June 10, 202252 kt wind · 10 events
- Hail and Damaging Winds in Kansas, June 10, 20221.75 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1041777, 1041778, 1041779, 1041776, 1041780, 1041782, 1041783, 1041781, 1041784.